I took 15mg for 1.5 years and it no longer works its sleep-inducing magic. I upped it to 30 and that does work. Side-effects are disturbing, though. A feeling of being ill and weak. My Dr. is out of town for 2 weeks and have no one else to talk to.
Hello bioya. I take Mirtazapine as well for insomnia. A change from 15 to 30mg should not (my personal point of view) be a factor in as the drug has been in your system for some time and the body chemistry has adapted However, a individual taking a given medication reacts differently. I suggest that you drop back to the 15mg dose, and avoid these side effects until you meet with your doctor. Regards pledge
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Mar 2010 • 2 answers
Posted 29 Dec 2011 • 2 answers
Posted 9 Nov 2014 • 2 answers
Posted 9 May 2015 • 2 answers
Posted 16 Dec 2015 • 6 answers